Journal article icon

Journal article

Dynamical properties of two-dimensional quasicrystals.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/physrevb.41.4314

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Role:
Author
Journal:
Physical review. B, Condensed matter More from this journal
Volume:
41
Issue:
7
Pages:
4314-4329
Publication date:
1990-03-01
DOI:
EISSN:
1095-3795
ISSN:
0163-1829
Language:
English
Pubs id:
pubs:11932
UUID:
uuid:8a94f198-6a65-4529-a605-325f66895f5c
Local pid:
pubs:11932
Source identifiers:
11932
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP